Alert archive / Kentucky / Flash Flood Warnings in 2020
Flash Flood Warning 5, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at May 18, 2020, 10:25 PM EDT for Bath County, Fleming County, Rowan County, Kentucky. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2020, 10:25 PM EDT (02:25 UTC)
- Expired
- May 19, 2020, 1:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bath County, KY, Fleming County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 78 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 10:30 PM EDT | FLASH FLOOD | 1 Ene Mount Carmel, KY | WATER REPORTED OVER ROAD IN MT CARMEL. ROAD IS IMPASSABLE. ROAD CREWS ARE IN ROUTE TO ASSESS. |
| May 18, 10:33 PM EDT | FLASH FLOOD | 1 Sw Plummers Landing, KY | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1 SW PLUMMERS LANDING. WATER REPORTED OVER ROAD AND IMPASSABLE ON HWY 32 NEAR PLUMMERS LANDING ROAD. ROAD CREWS ON ROUTE TO ASSESS. |
| May 18, 10:33 PM EDT | FLASH FLOOD | 1 Sw Plummers Landing, KY | WATER REPORTED OVER ROAD AND IMPASSABLE ON HWY 32 NEAR PLUMMERS LANDING ROAD. ROAD CREWS ON ROUTE TO ASSESS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
598
WGUS53 KJKL 190225
FFWJKL
KYC011-069-205-190530-
/O.NEW.KJKL.FF.W.0005.200519T0225Z-200519T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
1025 PM EDT Mon May 18 2020
The National Weather Service in JACKSON KY has issued a
* Flash Flood Warning for...
Central Bath County in east central Kentucky...
Fleming County in east central Kentucky...
Rowan County in east central Kentucky...
* Until 130 AM EDT.
* At 1024 PM EDT, Doppler radar indicated heavy rain across the
warned area. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Morehead, Owingsville, Marshall, Salt Lick, Ramey, Fannin Valley,
Wyoming, Elliottville, Peasticks, Triplett, Flat Creek and Christy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route. Turn around. Don't drown.
Report any flooding to local law enforcement.
&&
LAT...LON 3849 8359 3843 8358 3840 8348 3838 8345
3840 8342 3839 8340 3830 8333 3821 8330
3819 8326 3819 8325 3818 8325 3817 8320
3813 8322 3809 8334 3809 8383 3814 8390
3852 8365
$$
JMW1 follow-up statement
074
WGUS73 KJKL 190530
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
130 AM EDT Tue May 19 2020
KYC011-069-205-190539-
/O.EXP.KJKL.FF.W.0005.000000T0000Z-200519T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bath KY-Fleming KY-Rowan KY-
130 AM EDT Tue May 19 2020
...THE FLASH FLOOD WARNING FOR CENTRAL BATH...FLEMING AND ROWAN
COUNTIES WILL EXPIRE AT 130 AM EDT...
The heaviest rain has ended, and flash flooding is no longer
expected; however, moderate rainfall will continue through the
night, and some minor flooding of low lying areas will continue to
occur across the area.
LAT...LON 3849 8359 3843 8358 3840 8348 3838 8345
3840 8342 3839 8340 3830 8333 3821 8330
3819 8326 3819 8325 3818 8325 3817 8320
3813 8322 3809 8334 3809 8383 3814 8390
3852 8365
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at May 18, 8:29 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 18, 8:29 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 829 PM EDT Mon May 18 2020 .UPDATE... Issued at 829 PM EDT MON MAY 18 2020 Far western counties have been worked over by convection, and watch #93 has been discontinued there. Otherwise, the forecast is on track, and changes are minimal. && .SHORT TERM...(This evening through Tuesday night) Issued at 503 PM EDT MON MAY 18 2020 TS Arthur continues to spin off the Carolina/Virginia coast. Stacked (aloft and at the surface) pressure spinning over the Midwest produced some severe weather yesterday across portions of the Upper Midwest. Seeing a few differences mainly in that the system has a little better instability to work with today (MLCAPE ~1000 J/kg) but less shear in the lower levels with 0-1/0-3 km SRH is generally less around 100 m2/s2 or less. Effective shear is even lower. There is better shear north of the Ohio where 0-3 km SRH climbs a little north of 200 m2/s2. Better than expected CAPE and lower shear suggests a bit more of a wind threat and a little less of a tornado threat. So while a tornado could not be ruled out, it should be understood any spin-ups would be weak and short lived. Cold frontal zone associated with the low over IL/IN stretches southward and basically bisects the Commonwealth. This feature will slide eastward and stall out over eastern Kentucky, thus providing a focus for shower and at times thunderstorm activity. Concerns are that training (storms moving repeatedly over the same general areas and locations) will cause excessive runoff and flash flooding. Latest QPF estimates show this system producing widespread 1 to 3 inches across our forecast area. Locally higher amounts will be possible. PWATs across the region remain in the 1.3 to 1.6 inch range through Tuesday...close to 2 standard deviations higher as compared to climatology. Thus locally heavy rainfall will remain a concern and will allow the Flash Flood Watch to continue for most areas. Model solutions did suggest that training will be a possibility well down into the Tennessee Valley. Thus extended our current Flash Flood Watch earlier today to include zones down to the state line. .LONG TERM...(Wednesday through Monday) Issued at 400 PM EDT MON MAY 18 2020 An upper level low will continue to rotate across the Lower Ohio and Tennessee Valleys. This will keep the weather unsettled at least through end of the week. This means daily chances of afternoon showers and thunderstorms. The clouds will also keep temperatures below normal Wednesday before climbing back to near normal for the remainder of the week. Then by this weekend the models become more divergent on the pattern, with the GFS becoming more zonal with embedded shortwaves leading to a wetter pattern versus the ECMWF showing more of a ridge in place. Given this will likely need to keep PoPs in the slight to chance range at best given the uncertainty. The temperatures are expected to moderate back above normal this weekend into early next week. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) ISSUED AT 829 PM EDT MON MAY 18 2020 Conditions varied widely across the area at the start of the period. IFR or worse was present over the western part of the forecast area in many places from around KEKQ to KSYM, while the extreme eastern part of the state around KSJS was VFR. Showers and a few thunderstorms were occurring in the west, with largely dry weather in the far east. Precipitation will make it into the far eastern portion of the state at times, especially on Tuesday morning. Otherwise, the same general pattern of flight categories will persist through most of the forecast period. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday evening for KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>117-119. && UPDATE...HAL SHORT TERM...RAY LONG TERM...DJ AVIATION...HAL
Hazardous weather outlook, May 18, 4:07 PM EDT, 6 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 407 PM EDT Mon May 18 2020 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106-108-109- 111>117-192315- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Wolfe-Magoffin-Lee-Breathitt-Knott-Owsley-Perry- Clay-Leslie- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Campton, Salyersville, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, and Hyden 407 PM EDT Mon May 18 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... ...TORNADO WATCH 193 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Late this Afternoon and Tonight. Thunderstorms will be possible today through this evening. Some storms will contain locally heavy rainfall, which may lead to flash flooding. Additionally, a few of the storms this afternoon and early evening could produce damaging wind gusts. A short lived, weak tornado can not be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible Tuesday, with flash flooding a continued threat. Thunderstorms will continue to be possible at times from Thursday through Sunday, mainly each afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for excessive rainfall today through Tuesday. KYZ107-110-119-192315- Johnson-Floyd-Martin- Including the cities of Paintsville, Prestonsburg, Wheelwright, and Inez 407 PM EDT Mon May 18 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms will be possible today through this evening. Some storms will contain locally heavy rainfall, which may lead to flash flooding. Additionally, a few of the storms this afternoon could strong wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible Tuesday, with flash flooding a continued threat. Thunderstorms will continue to be possible at times from Thursday through Sunday, mainly each afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for excessive rainfall today through Tuesday. KYZ118-120-192315- Letcher-Pike- Including the cities of Jenkins, Whitesburg, Coal Run, Elkhorn City, Pikeville, and South Williamson 407 PM EDT Mon May 18 2020 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms will be possible today through this evening. Some storms will contain locally heavy rainfall, which may lead to minor flooding of low lying areas. Additionally, a few of the storms this afternoon could produce strong wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible Tuesday, with minor flooding of low lying areas a continued threat. Thunderstorms will continue to be possible at times from Thursday through Sunday, mainly each afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for excessive rainfall today through Tuesday. RAY/DJ
In the hours before
Special weather statement, May 18, 6:15 PM EDT, 4 hours 10 minutes before
Special Weather Statement National Weather Service JACKSON KY 615 PM EDT Mon May 18 2020 KYZ068-079-080-182245- Rockcastle-Laurel-Pulaski- 615 PM EDT Mon May 18 2020 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LAUREL... NORTHEASTERN PULASKI AND SOUTHERN ROCKCASTLE COUNTIES... At 615 PM EDT, strong thunderstorms were clustered over Bloss, or 12 miles south of Mount Vernon, moving northeast at 25 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Mount Vernon, Wood Creek Lake, Pongo, Spiro, Lamero, Wabp, Hansford, Valley Oak, Mershons, Hazel Patch, Pine Hill, Camp Wildcat, Wellhope, Sand Hill, Billows, Grade, Burr, Maretburg, Gauley and Shopville. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3701 8432 3708 8452 3738 8439 3729 8410 TIME...MOT...LOC 2215Z 204DEG 23KT 3718 8435 JMW
Special weather statement, May 18, 6:33 PM EDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service JACKSON KY
633 PM EDT Mon May 18 2020
KYZ068-069-182300-
Jackson-Rockcastle-
633 PM EDT Mon May 18 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN JACKSON
AND NORTHERN ROCKCASTLE COUNTIES...
At 633 PM EDT, strong thunderstorms were clustered over Bummer, or
near Mount Vernon, moving northeast at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mount Vernon, Boone, Donaro, Morrill, Bummer, Threelinks, Robinet,
Hiatt, Kerby Knob, Waneta, Horse Lick, Roundstone, Clover Bottom,
Lake Linville, Climax, Renfro Valley, Disputanta, Brazil, Shirley and
Sandgap.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3748 8441 3748 8437 3754 8435 3753 8430
3752 8430 3751 8426 3753 8423 3752 8420
3756 8415 3757 8402 3755 8398 3730 8416
3730 8418 3729 8418 3738 8446
TIME...MOT...LOC 2233Z 211DEG 23KT 3744 8427
JMWSpecial weather statement, May 18, 7:00 PM EDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service JACKSON KY
700 PM EDT Mon May 18 2020
KYZ058-068-069-182330-
Jackson-Estill-Rockcastle-
700 PM EDT Mon May 18 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT ESTILL...NORTHWESTERN
JACKSON AND NORTHEASTERN ROCKCASTLE COUNTIES...
At 700 PM EDT, strong thunderstorms were clustered over Locust
Branch, or 10 miles southwest of Irvine, moving northeast at 35 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Irvine, Ravenna, Threelinks, Rice Station, Kings Station, Calloway
Crossing, Wiseman Crossing Station, Winston, Wisemantown, Brazil,
Weedon, Shirley, Drip Rock, Blanton Flats, Alumbaugh, Pitts, Harris
Ferry, West Irvine, Fox and Hisel.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3752 8425 3752 8420 3756 8416 3757 8409
3765 8413 3767 8409 3775 8408 3778 8411
3781 8408 3782 8410 3780 8412 3781 8412
3784 8411 3784 8408 3782 8407 3783 8406
3771 8382 3741 8410 3750 8426
TIME...MOT...LOC 2300Z 210DEG 33KT 3758 8409
JMWSpecial weather statement, May 18, 7:03 PM EDT, 3 hours 22 minutes before
Special Weather Statement National Weather Service JACKSON KY 703 PM EDT Mon May 18 2020 KYZ079-080-084-085-182330- Whitley-McCreary-Laurel-Pulaski- 703 PM EDT Mon May 18 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAUREL... SOUTHEASTERN PULASKI...NORTHEASTERN MCCREARY AND NORTHWESTERN WHITLEY COUNTIES... At 702 PM EDT, a strong thunderstorm was located over Honeybee, or 8 miles northeast of Whitley City, moving northeast at 25 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Honeybee, Holly Bay Rec. Area, Cumberland Falls S.P., Barton, Grove, Huxley, Baldrock, Dorthae, Deering, North Corbin, Rockcastle Springs, Hightop, Keavy, Youngs Creek, Vox, Bark Camp, Rye and Corbin. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3675 8434 3682 8446 3712 8435 3700 8405 TIME...MOT...LOC 2302Z 209DEG 23KT 3682 8438 JMW
Special weather statement, May 18, 7:14 PM EDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service JACKSON KY
714 PM EDT Mon May 18 2020
KYZ068-069-080-182345-
Jackson-Rockcastle-Laurel-
714 PM EDT Mon May 18 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LAUREL...
JACKSON AND SOUTHEASTERN ROCKCASTLE COUNTIES...
At 714 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Foxtown to Bunch. Movement was northeast
at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
Locations impacted include...
London, McKee, Carico, Robinet, Pittsburg, Shop Branch, Privett,
Bradshaw, Horse Lick, Brazil, Hurley, Settle Store, Mershons, Hazel
Patch, Camp Wildcat, Moores Creek, Cruise, East Bernstadt, Parrot and
Loam.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3709 8430 3710 8428 3711 8429 3712 8428
3712 8430 3751 8413 3755 8391 3752 8389
3748 8389 3746 8387 3716 8400 3707 8426
TIME...MOT...LOC 2314Z 227DEG 24KT 3751 8402 3710 8423
JMWSpecial weather statement, May 18, 7:29 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service JACKSON KY
729 PM EDT Mon May 18 2020
KYZ058-059-069-108-111-190000-
Jackson-Lee-Estill-Wolfe-Powell-
729 PM EDT Mon May 18 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL POWELL...
ESTILL...NORTH CENTRAL JACKSON...NORTHWESTERN LEE AND WEST CENTRAL
WOLFE COUNTIES...
At 729 PM EDT, strong thunderstorms were clustered over Station Camp,
or near Irvine, moving northeast at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Stanton, Irvine, Clay City, Ravenna, Pilot, Leeco, Kimbrell, Rice
Station, Kings Station, Calloway Crossing, Wiseman Crossing Station,
Winston, Patsey, Wisemantown, Vaughns Mill, Hardwick, Weedon, Drip
Rock, Blanton Flats and Knowlton.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3774 8365 3751 8398 3759 8411 3761 8412
3765 8413 3767 8409 3768 8410 3771 8409
3792 8391
TIME...MOT...LOC 2329Z 220DEG 17KT 3765 8398
JMWThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 9:57 PM EDT | Areal Flood Advisory | JKL | Bath, Estill, Fleming, Jackson, Laurel, Menifee and 3 more | 11 hr |
| May 18, 10:50 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel, Whitley | 10 hr |
| May 19, 1:09 AM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Rockcastle, Wayne, Whitley | 7 hr |
| May 19, 1:28 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Montgomery, Rowan | 8 hr |
| May 19, 6:14 AM EDT | River Flood Advisory | JKL | Estill, Powell | 3 hr |
| May 19, 8:03 AM EDT | Areal Flood Warning | JKL | Clay, Estill, Jackson, Knox, Laurel, Rockcastle and 1 more | 12 hr |
| May 19, 8:24 AM EDT | Areal Flood Warning | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell and 1 more | 15 hr |
| May 19, 8:46 AM EDT | River Flood Warning | JKL | Estill | 54 hr |
| May 19, 8:46 AM EDT | River Flood Warning | JKL | Estill, Powell | 54 hr |
| May 19, 10:12 AM EDT | Areal Flood Advisory | JKL | Bell, Breathitt, Clay, Jackson, Knox, Lee and 5 more | 9 hr |
| May 19, 12:55 PM EDT | Areal Flood Advisory | JKL | Bell, Breathitt, Clay, Harlan, Knott, Leslie and 2 more | 6 hr |
| May 19, 3:56 PM EDT | River Flood Warning | JKL | Lee | 20 hr |
| May 19, 5:37 PM EDT | River Flood Advisory | JKL | Bell | 24 hr |
| May 19, 6:43 PM EDT | Areal Flood Advisory | JKL | Bell, Breathitt, Clay, Harlan, Knott, Leslie and 2 more | 3 hr |
| May 19, 7:20 PM EDT | Areal Flood Advisory | JKL | Bell, Breathitt, Clay, Jackson, Knox, Lee and 5 more | 115 min |
| May 19, 7:47 PM EDT | River Flood Advisory | JKL | Clay | 22 hr |
| May 19, 7:47 PM EDT | River Flood Advisory | JKL | Owsley | 42 hr |
| May 19, 7:47 PM EDT | River Flood Advisory | JKL | Knox | 41 hr |
| May 19, 7:47 PM EDT | River Flood Advisory | JKL | Whitley | 3 days |
Nearby
Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.